# SDR UIEA2023082900808

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 80,571 hours, 13,921 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEVIATION - DURING PERFORMING SB 47-53A2487 REV 4 & AD2002-23-15, DEVIATION WAS FOUND.( 1) ACCOMPLISHED JOB IAW EI T2023A53M-1912 SEQ B REV 1. 2) ACCOMPLISHED JOB IAW EI T2023A53M-1912 REV 2. 3) CONDITION CHECK NORMAL AND JOB COMPLETED )
